# SDR IPXA2022092386534

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,675 hours, 12,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 HAD A BURNING SMELL ON TAKEOFF AND CRUISE. SWITCHED TO PACK 1 AND SMELL WENT AWAY. PLACED ON MEL IAW A300 MEL 21-51-01-0-1. M791784 ASSIGNED PLACARD INSTALLED. REPLACED AIR COND PACK WATER SOP COURIER BAGS 0868726, OPS CHECK GOOD REF MM 21-51-16. THIS CLEARS M791784, PLACAARD REMOVED. OPS CHECK REF MM 21-11-00.
